# SDR Z5FA103108N610CS1

- Difficulty date: October 31, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N610CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800092
- Aircraft time: 2,145 hours, 1,338 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438012
- Part serial: 06086H2826
- Condition: Cracked
- Location: Cockpit
- Part time: 2,145 hours, 1,338 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 410 WHEN WINDSHIELD HEAT FAIL LIGHT ILLUMINATED, CREW FOLLOWED CHECKLIST, WAITED APPROX 5 MINUTES AND RESET BREAKER.  W/S HEAT FAIL LIGHT REMAINED EXTINGUISHED AT THIS TIME.  APPROX 30 SECONDS LATER, CREW HEARD A LOUD POP AND WITNESSED COPILOTS WINDSHIELD SPIDERWEBBED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO GJT.  REMOVED AND REPLACED CO-PILOTS WINDSHIELD, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
